Free Access
Issue
ESAIM: M2AN
Volume 24, Number 4, 1990
Page(s) 457 - 500
DOI https://doi.org/10.1051/m2an/1990240404571
Published online 31 January 2017
  1. L. BOCCARDO,G. BUTTAZZO, Quasilinear elliptic equations with discontinuons coefficients. Universita Degli Studi Di Piza, Dipartimento Di Matematica, Luglio 1987, Numero 206. [MR: 999834] [Zbl: 0679.35035]
  2. P. G. CIARLET, The Finite Element Method for Elliptic Problems. Amsterdam : North-Holland 1978. [MR: 520174] [Zbl: 0383.65058]
  3. P. G. CIARLET,P. A. RAVIART, General Lagrange and Hermite interpolation in Rn with applications to finite element methods. Arch. Rational Mech. Anal. 46, 177-199 (1972). [MR: 336957] [Zbl: 0243.41004]
  4. P. G. CIARLET,P. A. RAVIART, The combined effect of curved boundaries and numerical integration in isoparametric finite element method. In :The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations (A. K. Aziz, ed. ), pp 409-474. New York : Academie Press 1972. [MR: 421108] [Zbl: 0262.65070]
  5. M. FEISTAUER, On irrotational flows through cascades of profiles in a layer of variable thickness. Apl. Mat. 29, 423-458 (1984). [EuDML: 15376] [MR: 767495] [Zbl: 0598.76061]
  6. M. FEISTAUER, Mathematical and numerical study of nonlinear problems in fluid mechanics. In : Proc. Conf. Equadiff 6, Brno 1985. (J. Vosmanský, M. Zlámal, eds. ), pp. 3-16, Berlin-Heidelberg : Springer 1986. [EuDML: 219897] [MR: 877102] [Zbl: 0633.76025]
  7. M. FEISTAUER, On the finite element approximation of a cascade flow problem. Numer. Mat.h 50, 655-684 (1987). [EuDML: 133177] [MR: 884294] [Zbl: 0646.76085]
  8. M. FEISTAUER,A. ŽENĺŠEK, Finite element solution of nonlinear elliptic problems. Numer. Math. 50, 451-475 (1987). [EuDML: 133165] [MR: 875168] [Zbl: 0637.65107]
  9. M. FEISTAUER,A. ŽENĺŠEK, Compactness method in the finite element theory of nonlinear elliptic problems. Numer. Math. 52, 147-163 (1988). [EuDML: 133230] [MR: 923708] [Zbl: 0642.65075]
  10. R. GLOWINSKI, A. MARROCCO, Analyse numérique du champ magnétique d'un alternateur par éléments finis et surrelaxation ponctuelle non lineaire. Comput. Methods Appl. Mech. Eng. 3, 55-85 (1974). [MR: 413547] [Zbl: 0288.65068]
  11. R. GLOWINSKI, A. MARROCCO, Numerical solution of two-dimensional magnetostatic problems by augmented Lagrangian methods. Comput. Methods Appl. Mech. Eng. 12, 33-46 (1977). [Zbl: 0364.65104]
  12. V. HRUSKOVA-SOBOTIKOVA, Numerical solution of nonlinear elliptic problems by the methods of the finite elements least squares and conjugate gradients. Thesis. Faculty of Mathematics and Physics, Charles University, Prague, 1987 (in Czech ).
  13. V. P. IL'IN, Singularities of weak solutions to elliptic boundary values problems with discontinuous coefficients at higher derivatives. Zapiski Naucnych Seminarov LOMI AN SSSR, T. 38, Leningrad 1973 (in Russian).
  14. V. KREISINGER, J. ADAM, Magnetic fields in nonlinear anisotropic ferromagnetics. Acta Technica CSAV, 209-241 (1984). [MR: 278544] [Zbl: 0535.73084]
  15. A. KUFNER, O. JOHN,S. FUCIK, Function Spaces. Prague : Academia 1977. [MR: 482102]
  16. J. L. LIONS, Quelques Methodes de Résolution des Problèmes aux Limites non Linéaires. Paris, Dunod 1969. [MR: 259693] [Zbl: 0189.40603]
  17. A. MARROCCO, Analyse numérique de problèmes d'éléctrotechnique. Ann. Sc.Math. Québec, vol. 1, 271-296 (1977). [MR: 483548] [Zbl: 0434.65093]
  18. J. NEČAS, Les Méthodes Directes en Théorie des Équations Elliptiques Prague, Academia 1967. [MR: 227584]
  19. J. NEČAS, Introduction to the Theory of Nonlinear Elliptic Equations. Leipzig, Teubner Texte zur Mathematik, Band 52, 1983. [MR: 731261] [Zbl: 0526.35003]
  20. L. A. OGANESJAN,L. A. DMITRENKO, Solution of elliptic equations with discontinuous coefficients on a regular mesh. ZVMMF, 14, No 4 (1974) (in Russian). [MR: 388806] [Zbl: 0306.35041]
  21. V. J. RIVKIND, On the convergence estimates of homogeneous difference schemes for elliptic and parabolic equations with discontinuous coefficients. In : Proc « Problems of Mathematical Analysis », I, Leningrad Published by Leningrad State University, 1966 (in Russian). [MR: 221767] [Zbl: 0199.50504]
  22. M. P. SAPAGOVAS, Finite-difference method for quasilinear elliptic equations with discontinuons coefficients. ZVMMF, 5, No 4 (1965) (in Russian).
  23. G. STAMPACCHIA, Équations elliptiques du second ordre a coefficients discontinus. Séminaire de Mathématiques Supérieures n° 16, Montréal : Les Presses de l'Université de Montréal, 1966. [MR: 251373] [Zbl: 0151.15501]
  24. G. STRANG, Variational crimes in the fïnite element method. In : The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations. (A. K. Aziz, ed. ), pp. 689-710. New York, Academic Press 1972. [MR: 413554] [Zbl: 0264.65068]
  25. A. ŽENĺŠEK, Nonhomogeneous boundary conditions and curved triangular finite elements. Apl. Mat. 26, 121-141 (1981). [EuDML: 15188] [MR: 612669] [Zbl: 0475.65073]
  26. A. ŽENĺŠEK, Discrete forms of Friedrichs' inequalities in the finite element method. RAIRO Numer. Anal. 15, 265-286 (1981). [EuDML: 193383] [MR: 631681] [Zbl: 0475.65072]
  27. A. ŽENĺŠEK, The finite element method for nonlinear elliptic equations with discontinuous coefficients. Preprint, Brno, 1988. [Zbl: 0709.65081]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you